# SDR GTIA2022091936669

- Difficulty date: September 16, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N692NK
- Make and model: Airbus A320-232
- Aircraft serial: 8611
- Aircraft time: 12,076 hours, 5,481 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Lavatory
- Condition: Inoperative
- Location: Zone 900
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED TO DEN BECAUSE ALL LAVS INOP IN FLIGHT-PERFORMED OPS TEST OF THE WASTE WATER DRAIN SYS PER AMM 38-32-00-710-002-A OPS CHECK GOOD AT THIS TIME NO FURTHER DEFECTS NOTED ALL LAVS NOW OPERATE AS DESIGNED ACFT OK FOR SERVICE
